# SDR AALA20020548

- Difficulty date: April 25, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 2018 - EN ROUTE ORD-BOS - LOSS HYDRAULIC FLUID FROM LEFT HYDRAULIC SYSTEM.  DECLARED EMERGENCY AND LANDED BOS WITHOUT INCIDENT.  TIGHTENED LOWER B-NUT ON LEFT REVERSER CONTROL VALVE, REPLACED LEFT ENGINE DRIVEN PUMP, AND REPLACED PRESSURE CASE DRAIN AND RETURN FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
